Ask a doctor

Is it safe to continue with Restylane treatment in the future if I experienced some strange dizziness after the injections?

I am 33 years old and just had my first Restylane treatment. I had Restylane injected into smile lines and a little into frown lines between eyebrows. I felt quite dizzy after about 30minutes after Restylane injections. Should I be concerned about it ? It resolved within an hour the first time. I am loving the results, but I would not do this again if it is not safe.

Doctor Answers (3)

Restylane and dizziness

+2

Most often when people experience dizziness after any type of injectable it has to do with the level of anxiety they had prior to the procedure. Also, if any lidocaine with epi was injected to the spots to help with numbing, the epi will increase your heart rate and therefore make you feel dizzy or faint if you are sensitive to epi. You could very well be "epi sensitive" or you could just not have realized how anxious you were about having a new type of procedure. Either won't affect the outcome of your results or the safety of your procedure, but should you decide to get Restylane again in the future, you should mention it to your injector.

"This answer has been solicited without seeing this patient and cannot be held as true medical advice, but only opinion. Seek in-person treatment with a trained medical professional for appropriate care."


Las Vegas Dermatologist
4.5 out of 5 stars 7 reviews

Restylane and Side Effects

+1
Restylane is the ideal facial filler and I am happy that you like your cosmetic result.  Dizziness is usually associated with anxiety about the procedure or having injections without eating before the procedure.  I would suggest you have a meal before the injections next time and wait in the doctor's office for at least a half hour next time to make sure you feel well before you leave.

Michele S. Green, MD
New York Dermatologist
5.0 out of 5 stars 27 reviews

Restylane and dizziness

+1
You should discuss your treatment with your doctor to see if lidocaine was used, but usually anxiety is the cause of dizziness without any other symptoms.  If you decide to have Restylane again, plan to remain in the doctor's office for about an hour after the treatment in case the dizziness occurs again.

Martie Gidon, MD, FRCPC
Toronto Dermatologist
5.0 out of 5 stars 15 reviews

You might also like...

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.